# SDR SWAA2021060816195

- Difficulty date: September 15, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FLOOR SHIELD BS847-867; WL157; RBL25 CORRODED / REMOVED CORROSION FROM AFT CARGO SHIELD AT BS 847-867 RBL 25 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS; ORIGINAL THICKNESS .050'; LOSS OF .010'; REMAINING .040' OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIGURE 103. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081 ID: 0049 REV A P/N 146A8127-10 ATAG WN0056
